So I was supposed to get my period on Wednesday, but it hasn't come yet. I've been on Minestrin 1/20 birth control for two months. But I did have something like a period from Saturday till late tuesday night. At first I thought it might be spotting, but it looked like "Period blood", so to speak. It was reddish, and somewhat heavy for a few days, like my normal period is. That day I had sex then went to the bathroom an hour or so later and noticed some bleeding. I assumed that my boyfriend had gone a bit too rough. But now, thinking back, the sex wasnt all that rough, I wasn't sore or anything after. Was that my period? if I don't bleed this week should I assume that I missed my period? I've never missed a pill and I always take them religiously, down to the minute, the latest i have been is one hour late. And Everytime I have had sex I have used a condom, and it has never broken. Did I miss my period? =(Posts: 39 | From: Canada | Registered: Jan 2010
| IP: Logged |
If this is only your second month on the pill, you're likely still experiencing side-effects of starting birth control. In the first few months, it's completely normal to have early or late withdrawal bleeds.
If you've been taking the pill as directed and using condoms, then you don't need to worry about a pregnancy risk, anyway.
-------------------- Johanna Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.